# SDR SWIA202158660

- Difficulty date: April 25, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-BAY - STGR 26R APPROX. BET FRAME AT FS319.70 TO FS333.00 HAD CORROSION     (C-CHECK RO 6/04/2021)    REMOVED CORROSION AT STGR26R BETWEEN FS319.70 TO FS333.00 REF CRJ 700 SRM 51-21-06-001-001-A01, WITHIN LIMITS REF MHIRJ REO 670-53-21-2058 REV --, DATED: 2021-05-29. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. PRESSURE CHECKS GOOD.
